# SDR 2013FA0000249

- Difficulty date: April 16, 2013
- Submitted: April 26, 2013
- Operation: General aviation
- Aircraft: N38776
- Make and model: Piper PA-28R-201T
- Aircraft serial: 28R7703274
- Engine: Cont TSIO360*
- System (JASC): 5100 · Standard Practices/Structures
- Part: Filter
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAM IN FILTER ELEMENT SEPARATED.  NO TEARING OF THE MATERIAL WAS EVIDENT.
